# SDR QMLA2017092717099

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N105VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0724
- Aircraft time: 4,065 hours, 12,625 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 3,731 hours, 3,865 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4649020010
- Part serial: 2244
- Condition: Making Metal
- Location: Main Rotor
- Part time: 24 hours, 80 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE MAIN TRANSMISSION CHIP LIGHT ILLUMINATED. THE PILOT ADVISED CREW THAT THE MISSION WOULD BE ABORTED AND THEY WOULD LAND.  THE PILOT REDUCED POWER AND MONITORED THE TRANSMISSION OIL PRESSURE AND LANDED LANDED SAFELY WITHOUT ANY ADDITIONAL ISSUES (EMERGENCY PROCEDURES WERE USED). AFTER LANDING,  MECHANIC INSPECTED THE MGB CHIP DETECTORS. STAGE A CHIP WAS FOUND. MAINTENANCE ACCOMPLISHED UTILIZING ASB EC-135-63A-01 AND RETURNED TO SERVICE WITH NO ADDITIONAL DEFECTS NOTED.
